A Circle packing measurable riemann mapping theorem

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We prove a circle packing version of the Measurable Riemann Mapping Theorem in the spirit of Rodin and Sullivan's Circle Packing Riemann Mapping Theorem. We also construct circle packing maps of the plane onto itself with prescribed dilatation.

Original languageEnglish
Pages (from-to)2139-2146
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number7
StatePublished - Jul 2006


  • Circle packing
  • Quasiconformal maps
  • Teichmüller theory


Dive into the research topics of 'A Circle packing measurable riemann mapping theorem'. Together they form a unique fingerprint.

Cite this